# SDR 98ZZZX737

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: IBM Corporation Flight Operations, repair station CW1R075K
- Aircraft: N780P
- Make and model: Skrsky S76B
- Aircraft serial: 760359
- System (JASC): 6710 · Main Rotor Control
- Part: Bolt
- Part number: NAS6608D47
- Condition: Worn
- Location: Pitch Link
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BOLT IN UPPER PITCH CHANGE LINK SEVERELY WORN.  SUSPECT BOLT TORQUE DOES NOT ALWAYS COMPRESS YOKE HOLDING SPHERICAL ROD END.
